Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2015 | Journal Article | LibreCat-ID: 31293
Weich, T. (2015). Resonance Chains and Geometric Limits on Schottky Surfaces. Communications in Mathematical Physics, 337(2), 727–765. https://doi.org/10.1007/s00220-015-2359-z
LibreCat
| DOI
| arXiv
2015 | Conference Paper | LibreCat-ID: 31368
Hilgert, J., Hoffmann, M., & Panse, A. (2015). Kann professorale Lehre tutoriell sein? Ein Modellversuch zur Einführung in mathematisches Denken und Arbeiten. In W. Paravicini & J. Schnieder (Eds.), Tagungsband zum Hansekolloquium zur Hochschuldidaktik der Mathematik. (pp. 23–26). WTM-Verlag.
LibreCat
2015 | Book | LibreCat-ID: 31373
Hilgert, J., Hoffmann, M., & Panse, A. (2015). Einführung in mathematisches Denken und Arbeiten: tutoriell und transparent. Springer. https://doi.org/10.1007/978-3-662-45512-8
LibreCat
| DOI
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51526
Hilgert, J., Pasquale, A., & Przebinda, T. (2015). Resonances for the Laplacian: the cases BC2 and C2 (except over SOo(p,2), p>0 odd).
LibreCat
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51527
Hilgert, J., Manon, C., & Martens, J. (2015). Contraction of Hamiltonian K-spaces.
LibreCat
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51529
Hilgert, J., Pasquale, A., & Przebinda, T. (2015). Resonances for the Laplacian of products of two rank one Riemannian symmetric spaces.
LibreCat
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51530
Hilgert, J., Alldridge, A., & Wurzbacher, T. (2015). Superorbits.
LibreCat
| Download (ext.)
2015 | Journal Article | LibreCat-ID: 38037
Rösler, M., & Voit, M. (2015). A Central Limit Theorem for Random Walks on the Dual of a Compact Grassmannian. Symmetry, Integrability and Geometry: Methods and Applications, 11(013), 18pp. https://doi.org/10.3842/sigma.2015.013
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 31294
Weich, T. (2014). Equivariant spectral asymptotics forh-pseudodifferential operators. Journal of Mathematical Physics, 55(10), Article 101501. https://doi.org/10.1063/1.4896698
LibreCat
| DOI
| arXiv
2014 | Conference Paper | LibreCat-ID: 31369 |

Panse, A., Hilgert, J., & Hoffmann, M. (2014). Handlungsbedarf in fachmathematischen Veranstaltungen? – Spezielle Maßnahmen an der Universität Paderborn. In J. Roth & J. Ames (Eds.), Beiträge zum Mathematikunterricht 2014 (pp. 883–886). WTM-Verlag. https://doi.org/10.17877/DE290R-15591
LibreCat
| DOI
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 51394
Hilgert, J., Möllers, J., & Kobayashi, T. (2014). Minimal representations via Bessel operators. J. Math. Soc. Japan, 66, 349–414.
LibreCat
2014 | Journal Article | LibreCat-ID: 51393
Hilgert, J., Wurzbacher, T., & Alldridge, A. (2014). Singular superspaces. Math. Z., 278, 441–492.
LibreCat
2014 | Book Chapter | LibreCat-ID: 51466
Hilgert, J., & Ólafsson, G. (2014). The Radon transform and its dual for limits of symmetric spaces. In G. Mason, I. Penkov, & J. A. Wolf (Eds.), Developments and Retrospectives in Lie Theory - Geometric and Analytic Methods (Vol. 37). Springer.
LibreCat
2014 | Book Chapter | LibreCat-ID: 51465
Hilgert, J., Hoffmann, M., & Panse, A. (2014). Schwierigkeiten von Studienanfängern, verschiedene Lehrmethoden und Fragen an die Didaktik. In J. Roth & J. Ames (Eds.), Beiträge zum Mathematikunterricht 2014. WTM Verlag.
LibreCat
2014 | Preprint | LibreCat-ID: 51531
Hilgert, J., Pasquale, A., & Przebinda, T. (2014). Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3).
LibreCat
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 32025
Küster, B. (2014). Discontinuity of the Fuglede-Kadison determinant on a group von Neumann algebra. Communications in Mathematics, 22(2), 141–149.
LibreCat
2014 | Journal Article | LibreCat-ID: 31296
Barkhofen, S., Faure, F., & Weich, T. (2014). Resonance chains in open systems, generalized zeta functions and clustering of the length spectrum. Nonlinearity, 27(8), 1829–1858. https://doi.org/10.1088/0951-7715/27/8/1829
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 31297
Weich, T., Barkhofen, S., Kuhl, U., Poli, C., & Schomerus, H. (2014). Formation and interaction of resonance chains in the open three-disk system. New Journal of Physics, 16(3), Article 033029. https://doi.org/10.1088/1367-2630/16/3/033029
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 37667
Rösler, M., & Remling, H. (2014). Convolution algebras for Heckman–Opdam polynomials derived from compact Grassmannians. Journal of Approximation Theory, 197, 30–48. https://doi.org/10.1016/j.jat.2014.07.005
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 40068
Bogdan, K., Dyda, B., & Luks, T. (2014). On Hardy spaces of local and nonlocal operators. Hiroshima Mathematical Journal, 44(2), 193–215. https://doi.org/10.32917/hmj/1408972907
LibreCat
| DOI